| Catalog Number |
51-106100 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during inspection of circulated inventory, a urethane component was found broken inside the sterile package.The damage was identified during stock inspection prior to use, and the device remained unopened and not used in a procedure.There was no patient involvement.Attempts have been made and no further information has been provided.